Hi I was diagnosed with hyperthyroidism at the end of Jan when I was prescribed 3 x 40mg propranolol and 2 x 20mg carbimazole per day. My initial test result for my t4 was 77.9, every 3/4 weeks after I was tested again where the levels lowered i.e. 40.9, 37.4, 35.6, 33.9. however my test last week was 39.9. I have been feeling more shakey, faster heart rate, itch etc over last few weeks along with the usual tiredness etc. I saw my consultant yest who said the only reason she knew for levels rising was not taking meds. I take my meds religiously and regularly at same times etc. The only change to my meds was reducing propranolol to 2 x 40mg per day as directed by consultant. I hadn't had diahorrea or vomiting so it's not like the meds haven't had time to absorb. I had to repeatedly tell her I take my meds as she kept saying that could be the only reason! Does anyone know any other reason why my t4 levels would be rising again? My consultant has upped my carbimazole to 50mg per day and propranolol back up to 3 x 40mg per day. Thanks in advance for any replies
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.